Homologie des espaces de lacets des espaces de configuration
Annales de l'Institut Fourier, Volume 44 (1994) no. 2, p. 559-568

We compute the loop space homology of the space F(M,k) of configurations of k points in a compact simply connected manifold M. We prove in particular that, if H * (M,) is not generated by one generator, then the rational homology of ΩF(M,k) contains a tensor algebra for k2.

Nous calculons dans ce texte l’homologie de l’espace des lacets de l’espace des configurations ordonnées de k points dans une variété compacte simplement connexe M.

@article{AIF_1994__44_2_559_0,
     author = {F\'elix, Yves and Thomas, Jean-Claude},
     title = {Homologie des espaces de lacets des espaces de configuration},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {44},
     number = {2},
     year = {1994},
     pages = {559-568},
     doi = {10.5802/aif.1409},
     zbl = {0806.57024},
     mrnumber = {95i:55007},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1994__44_2_559_0}
}
Félix, Yves; Thomas, Jean-Claude. Homologie des espaces de lacets des espaces de configuration. Annales de l'Institut Fourier, Volume 44 (1994) no. 2, pp. 559-568. doi : 10.5802/aif.1409. http://www.numdam.org/item/AIF_1994__44_2_559_0/

[1]C.-F. Bödigheimer, F. Cohen and L. Taylor, On the homology of configuration spaces, Topology, 28 (1989), 111-123. | MR 90h:57031 | Zbl 0689.55012

[2]W. Browder, Differential Hopf algebras, Trans. of the Amer. Math. Soc., 107 (1963), 153-176. | MR 26 #3061 | Zbl 0114.39304

[3]R.F. Brown and J.H. White, Homology and Morse Theory of Third Configuration Spaces, Indiana University Math. Journal, 30 (1981), 501-512. | MR 83a:57044 | Zbl 0432.57012

[4]F.R. Cohen, The homology of Cn+1 spaces, n ≥ 0, in F.R. Cohen, T.J. Lada and J.P. May, The homology of iterated loop spaces, Springer-Verlag, Lecture Notes in Math., 533 (1976).

[5]F.R. Cohen and L.R. Taylor, Computations of Gelfand-Fuks cohomology, the cohomology of function spaces, and the cohomology of configuration spaces, in Geometric Applications of Homotopy Theory I, Proceedings Evanston 1977, Edited by Barratt and Mahowald, Lecture Notes in Mathematics 657, Springer-Verlag (1978), 106-143. | Zbl 0398.55004

[6]E. Fadell and L. Neuwirth, Configuration spaces, Math. Scand., 10 (1962), 111-118. | MR 25 #4537 | Zbl 0136.44104

[7]Y. Félix and S. Halperin, Rational L.S. category and its applications, Trans. Amer. Math. Soc., 273 (1982), 1-32. | MR 84h:55011 | Zbl 0508.55004

[8]Y. Félix, S. Halperin and J.-C. Thomas, The Serre spectral sequence of a multiplicative fibration, preprint (1993). | Zbl 0978.55012

[9]Y. Félix, S. Halperin and J.-C. Thomas, Adam's cobar equivalence, Trans. Amer. Math. Soc., 329 (1992), 531-549. | MR 92e:55007 | Zbl 0765.55005

[10]Y. Félix, J.-M. Lemaire S. Halperin and J.-C. Thomas, Mod p loop space homology, Invent. Math., 95 (1989), 247-262. | MR 89k:55010 | Zbl 0667.55007

[11]Y. Félix et D. Tanré, Sur l'homologie de l'espace des lacets d'une variété compacte, Annales Ecole Norm. Sup., 25 (1992), 617-627. | Numdam | MR 93m:55019 | Zbl 0774.57021

[12]Y. Félix et J.-C. Thomas, Module d'holonomie d'une fibration, Bull. Soc. Math. France, 113 (1985), 255-258. | Numdam | MR 87i:55022 | Zbl 0587.55007

[13]Y. Félix et J.-C. Thomas, Effet d'un attachement cellulaire dans l'homologie de l'espace des lacets, Annales de l'Institut Fourier, 39-1 (1989), 207-224. | Numdam | MR 90j:55012 | Zbl 0686.55005

[14]S. Halperin, Lectures on minimal models, Mémoire de la Soc. Math. France, 9/10 (1983). | Numdam | MR 85i:55009 | Zbl 0536.55003

[15]S. Halperin et J.-M. Lemaire, Suites inertes dans les algèbres de Lie graduées, Math. Scand., 61 (1987), 39-67. | MR 89e:55022 | Zbl 0655.55004